# SDR HALA2019071900363

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 32,558 hours, 4,975 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Control Unit
- Part number: 43753390001
- Part serial: 12518
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS / ENG 1 CTL SYS FAULT ECAM AFTER ENG SHUTDOWN.  REMOVED AND REPLACED #1 ENG VSV CONTROL UNIT PER AMM 75-33-51.
